# SDR UALA2011112106398

- Difficulty date: November 20, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,779 hours, 6,831 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 285U0013204
- Part serial: 15
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER UPPER STATUS MSG.  UPPER YAW DAMPER INOP, MAYBE DUE TO MODULE FAULT, ACTUATOR FAULT, IRU'S OFF OR IN ALIGN, ENGAGE SW OFF, OR MODULE POWER OFF.  CHRONIC ITEM NO TIME.  PERFORMED GND TEST PER MEL.  INBOUND FAULT 22601.  NEED TO ACCOMPLISH FIM 22-21 TASK  803.  WILL REQUIRE UPPER YDM M7362 REPLACED.  PREV HIST FOR EXCITATION FAULT HAS NOT RETURNED, THE ONLY Y-D FAULT MSG SENT IS 22601.  REF PREVIOUS LEG FAULT FOR MAINT MSG 22601, FOR FIM TASK 22-21-803, REPLACED M7362 PER MM.  ACCOMPLISHED YAW DAMPER GRND TEST AND YAW DAMPER ACTUATOR GRND TEST.  BOTH TESTS GOOD.
